# SDR HALA2021110300152

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09274
- Aircraft time: 3,957 hours, 843 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Nr 1 Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 FIRE LOOP B FAULT ECAM APPEARED MULTIPLE TIMES ECAM CLEARED ITSELF WITHIN 1 MIN // REMOVED & REPLACED LOOP B FIRE HARNESS PER AMM 26-12-62. NO FIRE LOOP MSG ON ECAM PERFORMED OPS TEST OF FDU PER AMM 26-12-00 (HARNESS FIN 4166KS). OK FOR SERVICE.
